Pan-African eclogite facies metamorphism of ultramafic rocks in the Shackleton Range, Antarctica

Romer, T.; Mezger, Klaus; Schmädicke, E. (2009). Pan-African eclogite facies metamorphism of ultramafic rocks in the Shackleton Range, Antarctica. Journal of metamorphic geology, 27(5), pp. 335-347. Oxford: Blackwell Scientific Publications 10.1111/j.1525-1314.2009.00820.x

[img] Text
Pan-African eclogite facies.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (969kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Geological Sciences

UniBE Contributor:

Mezger, Klaus

ISSN:

0263-4929

Publisher:

Blackwell Scientific Publications

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:25

Last Modified:

11 Sep 2017 18:36

Publisher DOI:

10.1111/j.1525-1314.2009.00820.x

Web of Science ID:

000266609800001

BORIS DOI:

10.7892/boris.38573

URI:

https://boris.unibe.ch/id/eprint/38573 (FactScience: 222430)

Actions (login required)

Edit item Edit item
Provide Feedback